Non-hyperbolic closed geodesics.

Gudlaugur Thorbergsson

Mathematica Scandinavica (1979)

  • Volume: 44, page 135-148
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Thorbergsson, Gudlaugur. "Non-hyperbolic closed geodesics.." Mathematica Scandinavica 44 (1979): 135-148. <>.

author = {Thorbergsson, Gudlaugur},
journal = {Mathematica Scandinavica},
keywords = {non-hyperbolic closed geodesics; geodesic flow; Poincare map; isometries},
pages = {135-148},
title = {Non-hyperbolic closed geodesics.},
url = {},
volume = {44},
year = {1979},

AU - Thorbergsson, Gudlaugur
TI - Non-hyperbolic closed geodesics.
JO - Mathematica Scandinavica
PY - 1979
VL - 44
SP - 135
EP - 148
KW - non-hyperbolic closed geodesics; geodesic flow; Poincare map; isometries
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.